MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s002560050608

Медицинская библиотека · Skeletal radiology · 2000

Gross vertebral collapse associated with long-term disodium etidronate treatment for pelvic Paget's disease.

MacGowan J R, Pringle J, Morris V H, Stamp T C

Клинический случайСтатьяПеревод в очереди

Аннотация

Inhibition of skeletal mineralisation is a well-recognized complication of disodium etidronate therapy that was identified in the earliest studies of its use in osteoporosis and Paget's disease. The effect is seen at lower doses in Paget's disease than in osteoporosis. Several cases of spontaneous fractures occurring in unaffected bones of Paget's patients have been reported. However, we believe the case described here is the most severe example of etidronate-induced osteomalacia published in the literature, featuring widespread vertebral collapse occurring as a consequence of nearly 10 years of uninterrupted etidronate treatment for isolated hemipelvic Paget's disease.

Для цитирования: MacGowan J R, Pringle J, Morris V H, Stamp T C. Gross vertebral collapse associated with long-term disodium etidronate treatment for pelvic Paget's disease.. Skeletal radiology. 2000. DOI: 10.1007/s002560050608.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.